# SDR IPXA2023042893027

- Difficulty date: April 5, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: AFA77721
- Condition: Corroded
- Location: Ctr Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* CENTER CARGO BILGE AREA LONGERON 49L HAS CORROSION BETWEEN STA Y=1681 - Y=1710.REPAIRED CORRODED LONGERON 49L AT THE CENTER CARGO BILGE AREA BETWEEN STA Y=1681 - Y=1710 IAW VTSAA EA 011-5310-01-A9908 I/R, UPS EO MD11-5310-86649-A DATED 4/25/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 4/24/23 (MAJOR)
